×

zbMATH — the first resource for mathematics

On the direct-product of operator algebras. II. (English) Zbl 0051.34301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. DixMiER, Les fonctionnelles lineaires sur ensemble des operateurs bornes d’un espace de Hubert, Ann. of Math., 51(1950), pp 387-408. JSTOR: · Zbl 0036.35801
[2] I. KaPLANSKY, Dual Rings, Ann. of Math., 490948), pp.689-701 JSTOR: · Zbl 0031.34401
[3] F. J. MURRAY-J. von NEUMANN, On rings of operators, Ann of Math., 37 (1936), pp. 116-229. Zentralblatt MATH: JSTOR: links.jstor.org · Zbl 0014.16101
[4] R. SCHATTEN, A theory of cross-space, Princeton(1950) · Zbl 0041.43502
[5] I. E. SEGAL, Irreducible representations of operator algebras, Bull Amer. Mat Soc., 53(1947), pp. 73-88. · Zbl 0031.36001
[6] I. E. SEGAL, Two-sided ideals in operator algebras, Ann.of Math., 50(1949), pp.856 865. JSTOR: · Zbl 0034.37102
[7] T. TURUMARU, On the direct-product of operator algebra I, Thoku Mat Journ., 4(1953), pp. 242-251. · Zbl 0049.08701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.